کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
4591044 1630607 2011 41 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
A Monge–Kantorovich mass transport problem for a discrete distance
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات اعداد جبر و تئوری
پیش نمایش صفحه اول مقاله
A Monge–Kantorovich mass transport problem for a discrete distance
چکیده انگلیسی

This paper is concerned with a Monge–Kantorovich mass transport problem in which in the transport cost we replace the Euclidean distance with a discrete distance. We fix the length of a step and the distance that measures the cost of the transport depends of the number of steps that is needed to transport the involved mass from its origin to its destination. For this problem we construct special Kantorovich potentials, and optimal transport plans via a nonlocal version of the PDE formulation given by Evans and Gangbo for the classical case with the Euclidean distance. We also study how these problems, when rescaling the step distance, approximate the classical problem. In particular we obtain, taking limits in the rescaled nonlocal formulation, the PDE formulation given by Evans–Gangbo for the classical problem.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Functional Analysis - Volume 260, Issue 12, 15 June 2011, Pages 3494-3534